Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 1, Pages 8–23 (Mi zvmmf9633)  

Control optimization in a hyperbolic linear system

A. I. Tyatyushkin

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Abstract: An optimal control problem is considered for a distributed-parameter Goursat–Darboux system with controlled boundary conditions. For the numerical solution of the problem, an algorithm based on separability and minimax theorems is constructed, which reduces the problem to finding the maximum of a concave functional defined in the class of one-variable functions.

Key words: numerical algorithm, optimal control, distributed parameter system

Full text: PDF file (1150 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:1, 4–19

Bibliographic databases:

UDC: 519.626.1
Received: 22.03.2011

Citation: A. I. Tyatyushkin, “Control optimization in a hyperbolic linear system”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012), 8–23; Comput. Math. Math. Phys., 52:1 (2012), 4–19

Citation in format AMSBIB
\Bibitem{Tya12}
\by A.~I.~Tyatyushkin
\paper Control optimization in a hyperbolic linear system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 1
\pages 8--23
\mathnet{http://mi.mathnet.ru/zvmmf9633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2953289}
\zmath{https://zbmath.org/?q=an:06057670}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012CMMPh..52....4T}
\elib{https://elibrary.ru/item.asp?id=17313419}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 1
\pages 4--19
\crossref{https://doi.org/10.1134/S0965542512010137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300287300002}
\elib{https://elibrary.ru/item.asp?id=17975592}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856672749}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9633
  • http://mi.mathnet.ru/eng/zvmmf/v52/i1/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:253
    Full text:76
    References:52
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021